On Pearson-Kotz Dirichlet distributions

On Pearson-Kotz Dirichlet distributions,10.1016/j.jmva.2011.01.012,Journal of Multivariate Analysis,N. Balakrishnan,Enkelejd Hashorva

On Pearson-Kotz Dirichlet distributions   (Citations: 1)
BibTex | RIS | RefWorks Download
In this paper, we discuss some basic distributional and asymptotic properties of the Pearson–Kotz Dirichlet multivariate distributions. These distributions, which appear as the limit of conditional Dirichlet random vectors, possess many appealing properties and are interesting from theoretical as well as applied points of view. We illustrate an application concerning the approximation of the joint conditional excess distribution of elliptically symmetric random vectors.
Journal: Journal of Multivariate Analysis - MA , vol. 102, no. 5, pp. 948-957, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: